# SDR CA110810005

- Difficulty date: July 30, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR42-500
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

IFSD, DURING REVENUE FLIGHT, WHILE ON APPROACH, ENGINE TORQUE INDICATION WAS LOST.  PILOT ELECTED TO SHUTDOWN THE ENGINE AND AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED.
